# SDR ASAA2014122710079

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 4,566 hours, 1,486 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START, TWO ATTEMPTS.  ACFT GROUNDED.  PERFORMED FIL TASK 49-30, TASK 803.  APU STARTED NORMALLY . NO FAULTS FOUND. DID FIND MESSAGE 49-31175. THIS MESSAGE IS RELATED TO 49-31016.  AFTER NUMEROUS STARTS APU MAINT MESSAGE DID NOT SHOW 49-31016.  NO OTHER MESSAGES NOTED AFTER START.  ORIGINAL FAULT IS INTERMITTENT.
